# SDR AALA202208232634

- Difficulty date: August 11, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR SILL WEB PLATE, LOCATED AT BS 847, S25R. REPLACED PER SRM 51-10-02.
